# SDR FDEA202202110280

- Difficulty date: February 11, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 74,177 hours, 33,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N10061
- Part serial: NA
- Condition: Damaged
- Location: Zone10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO AT STA 1300 LH S25-27L FRAME EXISTING REPAIR FOUND PER EO F-5310--E0347443   B PT1 REMOVED AND REPLACED EXISTING REPAIR AT STA 1300 LH SIDE S25-27L PER EA F-5310-  T0366461 PT 1 TITLE: FUSELAGE - MAINFRAME - EXISTING FRAME REPAIR AT STA 1300 FRAME   REPAIR BETWEEN STRINGERS 26L AND 27L. MAJOR REPAIR
